Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Sue was posted 11/23/2013 10:27 pm by Anonymous
E-mail Address:

Message Text
Generally you don't feel bad the day of chemo or the day after, it is often the 3rd day that things can get rough.

The biggest thing he needs to do is stay hydrated. Chemo sucks the fluids from you and you really have to drink alot to keep get the fluids back. Losing too much fluid can make things much worse.

They should give him anti-nauseous meds as part of the chemo and he should take them according. He should not wait until he's nauseous to take the meds. Food can also start to taste funny so using plastic silverware can help along with eating food at room temperature (rather than hot).

The rest sometimes has to be played by ear since everyone's a bit different.

Reply to this message | Return to Main Message List


Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am